Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

White patches on upper body and spreading to face, tried Albentizol with Ocibec-N. Will it be okay ?

Hi White patches are seen on my upper body and is now spreading to face. This use to happen even at school ages for me. What I use to do is apply whitefield oinment on affected are for days and it will dis appear. How ever this is spreading faster now. I have consulted a doctor (Dermetologist) and he gave me Albentizol (Only 1 tab to take) and asked to apply an oinment OCIBEC-N (Beclomethasone Dipropionate, Neomycin Sulphate & Clotrimate Cream for 3 weeks Please can any one help whether this will be okay
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
You seem to be having a superficial fungal infection known as pityriasis versicolor. Take tab fluconazole in a dose of 400 mg stat and apply ketoconazole or clotrimazole cream twice in a day for 10 to 15 days. This will treat your problem however the white patches will take time to disappear. It is a kind of chronic stubborn infection which tends to return in months of high humidity. For prevention try and avoid too much oiling of skin and wear loose unrestrictive clothes. Avoid excessive sweating or heat. If you have recurrent infection, you can always consult your dermatologist for single monthly doses of ketoconazole or itraconazole as preventive measures
Answered: Fri, 2 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor